MAUDE Adverse Event Report: TIGER AESTHETICS MEDICAL LLC BELLAFILL DERMAL FILLER

TIGER AESTHETICS MEDICAL LLC BELLAFILL DERMAL FILLER
Model Number GBF0508
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Nodule (4551)
Date of Event 10/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, doctor's office confirms lumps after off-label injection in the temples and in the cheeks (near the marionettes) in (b)(6) 2022 and confirms medical intervention.It is unknown at this time if medical intervention is required to resolve the lumps.
 
Additional Manufacturer Narrative
On (b)(6) 2025, doctor's office confirms lumps after off-label injection in the temples and in the cheeks (near the marionettes) in may 2022 and confirms medical intervention.It is unknown at this time if medical intervention is required to resolve the lumps.Per the bellafill instructions for use: bellafill is indicated for the correction of nasolabial folds and moderate to severe, atrophic, distensible facial acne scars on the cheek in patients over the age of 21 years.B3: date of event - (b)(6) 2025: date doctor's office confirms lumps and medical intervention.D9: device not available for evaluation.Bellafill syringes are single use devices that are typically discarded after use.Per bellafill ifu: "the syringe and any unused material should be discarded after a single treatment visit." g3: date received by manufacturer - 03/06/2023.Initial patient report of lumps in the temples and cheeks.No response from patient after multiple attempts to obtain additional information.On (b)(6) 2025, patient provided name of injector (dr.(b)(6)) and gave permission to contact them.On (b)(6) 2025, after 4 attempts was able to speak with the doctor's office to obtain some additional information including bellafill lot number and confirmation of medical intervention.No further information has been provided.Bellafill injector and treating doctor: (b)(6).

Brand Name
BELLAFILL DERMAL FILLER
Common Device Name
BELLAFILL DERMAL FILLER
Manufacturer (Section D)
TIGER AESTHETICS MEDICAL LLC
5870 pacific center blvd.
san diego CA 92121
Manufacturer (Section G)
TIGER AESTHETICS MEDICAL LLC
5870 pacific center blvd
san diego CA 92121
Manufacturer Contact
mauricio torres
5870 pacific center blvd
san diego, CA 92121
8585509999
MDR Report Key23478024
Report Number3003707320-2025-00010
Device Sequence Number18749722
Product Code LMH
UDI-Device Identifier10350224000025
UDI-Public(01)10350224000025(17)230907(10)F221020
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P020012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/07/2023
Device Model NumberGBF0508
Device Catalogue NumberGBF0508
Device Lot NumberF221020
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2023
Initial Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale